# SDR 08FDEA00031

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP UPPER SURFACE FOUND DENT AT XIFH 193. REPAIR CARRIED OUT AT RIGHT HAND WING INBOARD FLAP UPPER SURFACE AT XIFH 193 AS   PER SRM   57-10-00 FIGURE 38 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
